Alert archive / North Dakota / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 372, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Aug 2, 2008, 11:13 AM CDT for 5 counties in North Dakota. It was in force for 62 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 2, 2008, 11:13 AM CDT (16:13 UTC)
- Expired
- Aug 2, 2008, 12:15 PM CDT
- In force
- 62 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
Counties Bottineau County, ND, McHenry County, ND, Renville County, ND, Rolette County, ND, Ward County, ND
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 2, 12:15 PM CDT | HAIL 0.88 | 1 E Overly, ND | TORRENTIAL RAIN ALONG WITH PEA TO NICKEL SIZED HAIL AND ESTIMATED WINDS APPROACHING 50 TO 60 MPH LASTED 15 MINUTES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 4.2 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 856 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 103 m²/s²
- 0-3 km storm-relative helicity
- 133 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KBIS 021613
SVRBIS
NDC009-049-075-079-101-021715-
/O.NEW.KBIS.SV.W.0372.080802T1613Z-080802T1715Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
1113 AM CDT SAT AUG 2 2008
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BOTTINEAU COUNTY IN NORTH CENTRAL NORTH DAKOTA...
THIS INCLUDES THE CITY OF BOTTINEAU...
NORTHWESTERN MCHENRY COUNTY IN NORTH CENTRAL NORTH DAKOTA...
SOUTHEASTERN RENVILLE COUNTY IN NORTH CENTRAL NORTH DAKOTA...
WESTERN ROLETTE COUNTY IN NORTH CENTRAL NORTH DAKOTA...
CENTRAL WARD COUNTY IN NORTH CENTRAL NORTH DAKOTA...
* UNTIL 1215 PM CDT
* AT 1110 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED 37 MILES SOUTHWEST OF BOTTINEAU...OR 25 MILES
NORTH OF MINOT...AND MOVING EAST AT 37 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
7 MILES SOUTH OF BOTTINEAU BY 1210 PM CDT...
* ANOTHER STORM IS APPROACHING THE INTERNATIONAL PEACE GARDENS AND
WILL BE THERE BY 1120 AM CDT...
VERY HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL UP TO QUARTER SIZE.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS
LAT...LON 4865 9999 4814 10175 4856 10174 4901 10074
4901 10000
TIME...MOT...LOC 1612Z 254DEG 32KT 4859 10115
$$
SCHECK2 follow-up statements
000
WWUS53 KBIS 021631
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1131 AM CDT SAT AUG 2 2008
NDC009-049-075-079-101-021715-
/O.CON.KBIS.SV.W.0372.000000T0000Z-080802T1715Z/
MCHENRY ND-WARD ND-RENVILLE ND-BOTTINEAU ND-ROLETTE ND-
1128 AM CDT SAT AUG 2 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 PM CDT
FOR WESTERN ROLETTE...BOTTINEAU...SOUTHEASTERN RENVILLE...CENTRAL
WARD AND NORTHWESTERN MCHENRY COUNTIES...
AT 1124 AM CDT...SKYWARN SPOTTERS REPORTED A SEVERE THUNDERSTORM
PRODUCING QUARTER SIZE HAIL JUST SOUTHEAST OF LANSFORD. THIS STORM
WAS LOCATED 8 MILES SOUTH OF ECKMAN...OR 24 MILES NORTHEAST OF
MINOT...MOVING EAST AT 28 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
RUSSELL AND 9 MILES SOUTH OF NEWBURG BY 1145 AM CDT...
UPHAM BY 1155 AM CDT...
KRAMER BY 1205 PM CDT...
GARDENA BY 1215 PM CDT...
A SECOND SEVERE THUNDERSTORM WITH A HISTORY OF PRODUCING LARGE HAIL
WILL BE NEAR BOTTINEAU BY 1140 AM CDT.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 4865 9999 4814 10175 4856 10174 4901 10074
4901 10000
TIME...MOT...LOC 1628Z 249DEG 24KT 4856 10101
$$
SCHECK000
WWUS53 KBIS 021641
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1141 AM CDT SAT AUG 2 2008
NDC009-049-075-079-101-021715-
/O.CON.KBIS.SV.W.0372.000000T0000Z-080802T1715Z/
MCHENRY ND-WARD ND-RENVILLE ND-BOTTINEAU ND-ROLETTE ND-
1138 AM CDT SAT AUG 2 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 PM CDT
FOR WESTERN ROLETTE...BOTTINEAU...SOUTHEASTERN RENVILLE...CENTRAL
WARD AND NORTHWESTERN MCHENRY COUNTIES...
AT 1133 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS STORM WAS LOCATED 7 MILES SOUTH OF RUSSELL...OR 28 MILES
NORTHEAST OF MINOT...MOVING EAST AT 28 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
RUSSELL AND 8 MILES SOUTH OF NEWBURG BY 1145 AM CDT...
UPHAM BY 1155 AM CDT...
KRAMER BY 1205 PM CDT...
GARDENA BY 1215 PM CDT...
A SECOND THUNDERSTORM WITH A HISTORY OF PRODUCING LARGE HAIL IS NEAR
BOTTINEAU...AND A THIRD THUNDERSTORM IS EXPECTED TO IMPACT MINOT AIR
FORCE BASE BY 1145 AM CDT.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
HAIL UP TO 1 INCH IN DIAMETER HAS BEEN REPORTED
IN LANSFORD WITH THIS STORM. IF YOU ARE IN THE PATH OF
THE STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.
LAT...LON 4865 9999 4814 10175 4856 10174 4901 10074
4901 10000
TIME...MOT...LOC 1638Z 249DEG 24KT 4858 10091
$$
SCHECKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 2, 3:00 AM CDT, 8 hours 13 minutes earlier.
Area forecast discussion, Aug 2, 3:00 AM CDT, 8 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 300 AM CDT SAT AUG 2 2008 .SHORT TERM...TODAY THROUGH MONDAY NIGHT AN AMPLIFIED UPPER FLOW PATTERN IS FORECAST ACROSS THE THE NORTHERN 2/3 OF THE COUNTY THIS PERIOD...WITH A TROUGH ACROSS THE WEST COAST...A LARGE SUBTROPICAL RIDGE ACROSS THE CENTRAL PORTION OF THE COUNTRY...AND AN UPPER LOW ACROSS THE EAST COAST. WITHIN THIS PATTERN...THE ACTIVE BELT OF WESTERLIES ARE FORECAST TO RESIDE ACROSS THE FAR NORTHERN TIER OF THE COUNTRY. SEVERAL SHORT WAVE DISTURBANCES WITHIN THIS FAST WEST TO SOUTHWEST MID-LEVEL CYCLONIC FLOW WILL LIKELY BRING EPISODES OF CONVECTIVE ACTIVITY ACROSS THE NORTHERN PLAINS THROUGH THE SHORT TERM PERIOD. CONVECTIVE CHANCES ALONG WITH SEVERE CONVECTION WILL BE THE PRIMARY CONCERN FOR THIS FORECAST PACKAGE. CURRENTLY...WATER VAPOR IMAGERY SHOWS A LOW AMPLITUDE SHORT WAVE DISTURBANCE RIDING THE RIDGE ACROSS EASTERN MT AND FAR WESTERN NORTH DAKOTA. IN ADDITION...A STRENGTHENING 30 TO 40 KNOT NOCTURNAL LOW LEVEL JET IS LEADING TO STRONG THETA-E ADVECTION ACROSS THE WEST. SEVERE CONVECTIVE DEVELOPMENT HAS BEEN OCCURRING WITHIN AN AREA OF VERY STEEP MID LEVEL LAPSE RATES ALONG THE NOSE OF THE LOW LEVEL JET. FOR TODAY...THE CURRENT CONVECTIVE ACTIVITY WILL LIKELY WEAKEN AND MOVE NORTHEAST INTO SOUTHERN CANADA THIS MORNING. ALSO...THE SURFACE TROUGH OF LOW PRESSURE/INVERTED TROUGH CURRENTLY ACROSS EASTERN MONTANA AND THE FAR WESTERN DAKOTAS...WILL SLOWLY SHIFT EASTWARD ACROSS THE DAKOTAS THIS AFTERNOON. ADDITIONAL CONVECTIVE DEVELOPMENT IS POSSIBLE IN THE VICINITY OF THE INVERTED TROUGH ACROSS CENTRAL NORTH DAKOTA LATE THIS AFTERNOON. HOWEVER...IT APPEARS THAT A THERMAL RIDGE WILL LIKELY CREATE A STRONG CAP...LIKELY LIMITING THE AREAL COVERAGE AND EASTWARD EXTENT OF CONVECTIVE ACTIVITY...IN SPITE OF GOOD LOW LEVEL CONVERGENCE ALONG THE TROUGH. WITH THAT BEING SAID...AFTERNOON MIXING SHOULD SLOWLY ERODE THE CAP ALLOWING FOR AT LEAST ISOLATED TO SCATTERED STORMS TO DEVELOP BY LATE AFTERNOON. STORMS THAT DO DEVELOP ALONG THE WESTERN EDGE OF THE STRONG CAP...WILL BE IN A FAVORABLE THERMODYNAMIC AND KINEMATIC ENVIRONMENT FOR SUPER CELLS. LOW LEVEL MOISTURE WILL BE ON THE INCREASE WITH DEW POINTS EXPECTED TO BE IN THE LOW TO MID 60S. THIS COMBINED WITH RELATIVELY STEEP MID LEVEL LAPSE RATES...WILL YIELD CAPE VALUES OF 2000 TO 3000 J/KG. DEEP LAYER SHEAR OF 40 TO 50 KNOTS IS ALSO EXPECTED SUGGESTING THAT LARGE HAIL AND DAMAGING WINDS WILL CONTINUE TO BE A THREAT. SEVERE THREAT SHOULD CONTINUE AT LEAST THROUGH THE EVENING HOURS. HAVE THEREFORE ADDED SEVERE WORDING TO THE GRIDS. IN ADDITION TO THE SEVERE THREAT...COULD SEE SOME LOCALLY HEAVY RAINFALL WITHIN THE STORMS. THE CHANCES FOR STORMS CONTINUE AND LOOK A BIT BETTER BY TONIGHT AND INTO SUNDAY AS PERIODIC SHORTWAVE DISTURBANCES RACE THROUGH THE ACTIVE CYCLONIC MID-LEVEL FLOW. COULD EVEN SEE SOME HEAVY RAINFALL TONIGHT. AFTER A VERY WARM SATURDAY...TEMPERATURES WILL COOL ON MONDAY AS A LARGE VORTEX OVER CANADA BEGINS TO PUSH THE SUBTROPICAL RIDGE AXIS BACK ACROSS THE WESTERN CONUS. THIS COOLER WEATHER WILL CONTINUE INTO THE LONG TERM PERIOD. .LONG TERM...TUESDAY THROUGH SATURDAY NIGHT DRY COOL NORTHWEST FLOW TAKES CONTROL IN THE LONG TERM PERIOD. NO MAJOR CHANGES NEED TO CURRENT GRIDS. && .AVIATION... A TROUGH OF LOW PRESSURE ACROSS EASTERN MT WILL MOVE ACROSS THE DAKOTAS THIS AFTERNOON. MORNING CONVECTION WILL MOVE NORTHEAST AND EFFECT NORTHERN TAF SITES THIS MORNING BEFORE ACTIVITY MOVES ACROSS SOUTHERN CANADA. ADDITIONAL ISOLATED DEVELOPMENT IS POSSIBLE LATE THIS AFTERNOON ACROSS CENTRAL NORTH DAKOTA. A BETTER CHANCE FOR STORMS WILL OCCUR TONIGHT. VFR CONDITIONS EXPECTED OUTSIDE OF THUNDERSTORM ACTIVITY. GUSTY WINDS ARE POSSIBLE IN AND NEAR THUNDERSTORM ACTIVITY. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && KJB/KS
Hazardous weather outlook, Aug 2, 4:44 AM CDT, 6 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 444 AM CDT SAT AUG 2 2008 NDZ001>005-009>013-017>023-025-031>037-046>048-050-051-030945- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- 444 AM CDT SAT AUG 2 2008 /344 AM MDT SAT AUG 2 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS NORTHERN NORTH DAKOTA THIS MORNING. A FEW OF THESE STORMS MAY REACH SEVERE CRITERIA. ADDITIONAL ISOLATED TO SCATTERED STORMS ARE POSSIBLE LATE THIS AFTERNOON. THE BEST CHANCE FOR AFTERNOON STORMS IS ACROSS CENTRAL AND NORTHERN AREAS. SOME OF THESE STORMS MAY BE SEVERE. THUNDERSTORMS WILL CONTINUE SATURDAY NIGHT. SOME LOCALLY HEAVY RAINFALL IS POSSIBLE IN SOME STORMS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A CHANCE OF THUNDERSTORMS WILL CONTINUE ON SUNDAY AND AGAIN ON MONDAY AS PERIODIC UPPER LEVEL DISTURBANCES MOVE ACROSS THE REGION. .SPOTTER INFORMATION STATEMENT...SPOTTERS ARE ENCOURAGED TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN BISMARCK. NDZ040>045-030945- SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX- 444 AM CDT SAT AUG 2 2008 /344 AM MDT SAT AUG 2 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF SHOWERS AND THUNDERSTORMS TONIGHT. SOME OF THESE STORMS MAY BE STRONG AND ALSO PRODUCE LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A CHANCE OF THUNDERSTORMS WILL CONTINUE ON SUNDAY AND AGAIN ON MONDAY AS PERIODIC UPPER LEVEL DISTURBANCES MOVE ACROSS THE REGION. .SPOTTER INFORMATION STATEMENT...SPOTTERS ARE ENCOURAGED TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN BISMARCK. KJB
In the hours before
Local storm report, Aug 2, 10:01 AM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1001 AM CDT SAT AUG 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM HAIL S GLENBURN 48.51N 101.22W
08/02/2008 E0.75 INCH RENVILLE ND TRAINED SPOTTER
PENNY SIZE HAIL OCCURRING NOW
&&
LLPLocal storm report, Aug 2, 10:05 AM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1005 AM CDT SAT AUG 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1004 AM HAIL N GLENBURN 48.51N 101.22W
08/02/2008 E1.00 INCH RENVILLE ND TRAINED SPOTTER
QUARTER SIZE HAIL
&&
LLPLocal storm report, Aug 2, 10:38 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1038 AM CDT SAT AUG 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1023 AM HAIL 3 SE LANSFORD 48.60N 101.33W
08/02/2008 E0.88 INCH BOTTINEAU ND TRAINED SPOTTER
NICKEL HAIL FROM 1023 TO 1029 CDT
&&
LLPLocal storm report, Aug 2, 10:57 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1057 AM CDT SAT AUG 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1054 AM HAIL 6 NE GLENBURN 48.57N 101.13W
08/02/2008 E1.00 INCH BOTTINEAU ND AMATEUR RADIO
QUARTER SIZE HAIL 1051 TO 1054 CDT
&&
LLPLocal storm report, Aug 2, 11:06 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1106 AM CDT SAT AUG 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1052 AM HAIL LANSFORD 48.63N 101.38W
08/02/2008 M0.75 INCH BOTTINEAU ND CO-OP OBSERVER
HAIL FROM 1052 TO 1055 CDT
&&
LLPLocal storm report, Aug 2, 11:12 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1112 AM CDT SAT AUG 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1104 AM HAIL 3 SE LANSFORD 48.60N 101.33W
08/02/2008 E1.00 INCH BOTTINEAU ND TRAINED SPOTTER
HAIL FROM 1104 TO 1106 QUARTER SIZE
&&
LLPThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 1, 7:02 PM CDT | Severe Thunderstorm Warning | BIS | Dunn, McKenzie | 58 min |
| Aug 1, 7:25 PM CDT | Severe Thunderstorm Warning | BIS | McKenzie, Mountrail | 50 min |
| Aug 1, 7:49 PM CDT | Severe Thunderstorm Warning | BIS | Dunn | 56 min |
| Aug 1, 8:08 PM CDT | Severe Thunderstorm Warning | BIS | Mountrail, Ward | 37 min |
| Aug 1, 8:40 PM CDT | Severe Thunderstorm Warning | BIS | McKenzie, Mountrail | 50 min |
| Aug 1, 8:42 PM CDT | Severe Thunderstorm Warning | BIS | Dunn, McLean, Mercer | 63 min |
| Aug 1, 8:43 PM CDT | Severe Thunderstorm Warning | BIS | McHenry, Ward | 47 min |
| Aug 1, 9:09 PM CDT | Tornado Warning | BIS | Dunn, Mercer | 36 min |
| Aug 1, 9:23 PM CDT | Severe Thunderstorm Warning | BIS | Dunn, Mercer | 52 min |
| Aug 1, 9:27 PM CDT | Severe Thunderstorm Warning | BIS | McHenry, Ward | 29 min |
| Aug 1, 9:28 PM CDT | Severe Thunderstorm Warning | BIS | Dunn, McKenzie, McLean, Mountrail | 62 min |
| Aug 1, 9:44 PM CDT | Tornado Warning | BIS | Dunn, Mercer | 31 min |
| Aug 1, 9:54 PM CDT | Tornado Warning | BIS | Dunn | 22 min |
| Aug 1, 10:12 PM CDT | Severe Thunderstorm Warning | BIS | Dunn, Mercer, Morton, Oliver, Stark | 48 min |
| Aug 1, 10:52 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Mercer, Morton, Oliver | 53 min |
| Aug 2, 1:24 AM CDT | Severe Thunderstorm Warning | BIS | McKenzie, Williams | 51 min |
| Aug 2, 1:39 AM CDT | Severe Thunderstorm Warning | BIS | Burke, Divide, Williams | 51 min |
| Aug 2, 1:54 AM CDT | Severe Thunderstorm Warning | BIS | Divide, Williams | 56 min |
| Aug 2, 2:16 AM CDT | Severe Thunderstorm Warning | BIS | McKenzie, Williams | 44 min |
| Aug 2, 2:26 AM CDT | Severe Thunderstorm Warning | BIS | Burke, Divide | 34 min |
| Aug 2, 2:27 AM CDT | Severe Thunderstorm Warning | BIS | Burke, Renville | 46 min |
| Aug 2, 2:40 AM CDT | Severe Thunderstorm Warning | BIS | Bottineau, Rolette | 35 min |
| Aug 2, 2:44 AM CDT | Severe Thunderstorm Warning | BIS | Bottineau, Renville | 43 min |
| Aug 2, 2:59 AM CDT | Severe Thunderstorm Warning | BIS | Burke, Divide | 33 min |
| Aug 2, 4:05 AM CDT | Severe Thunderstorm Warning | BIS | Bottineau, McHenry, Mountrail, Renville, Ward | 40 min |
| Aug 2, 4:34 AM CDT | Severe Thunderstorm Warning | BIS | McKenzie, Williams | 56 min |
| Aug 2, 4:43 AM CDT | Severe Thunderstorm Warning | BIS | Bottineau, McHenry, Pierce, Rolette | 43 min |
| Aug 2, 5:45 AM CDT | Severe Thunderstorm Warning | BIS | Mountrail | 60 min |
| Aug 2, 6:36 AM CDT | Severe Thunderstorm Warning | BIS | Bottineau, Mountrail, Renville, Ward | 54 min |
| Aug 2, 6:58 AM CDT | Severe Thunderstorm Warning | BIS | Mountrail | 62 min |
| Aug 2, 7:07 AM CDT | Severe Thunderstorm Warning | BIS | McLean | 68 min |
| Aug 2, 7:31 AM CDT | Severe Thunderstorm Warning | BIS | Renville, Ward | 59 min |
| Aug 2, 7:41 AM CDT | Severe Thunderstorm Warning | BIS | Mountrail, Renville, Ward | 64 min |
| Aug 2, 8:16 AM CDT | Severe Thunderstorm Warning | BIS | McLean, Ward | 59 min |
| Aug 2, 8:40 AM CDT | Severe Thunderstorm Warning | BIS | Ward | 35 min |
| Aug 2, 8:52 AM CDT | Severe Thunderstorm Warning | BIS | McHenry | 37 min |
| Aug 2, 9:07 AM CDT | Severe Thunderstorm Warning | BIS | Bottineau, Rolette | 53 min |
| Aug 2, 9:13 AM CDT | Severe Thunderstorm Warning | BIS | Bottineau, Renville, Ward | 62 min |
| Aug 2, 9:14 AM CDT | Severe Thunderstorm Warning | BIS | Bottineau, McHenry | 61 min |
| Aug 2, 9:17 AM CDT | Severe Thunderstorm Warning | BIS | McHenry, Ward | 58 min |
| Aug 2, 10:09 AM CDT | Severe Thunderstorm Warning | BIS | Bottineau, Renville | 66 min |
| Aug 2, 10:17 AM CDT | Severe Thunderstorm Warning | BIS | Bottineau, McHenry, Renville | 58 min |
| Aug 2, 10:22 AM CDT | Areal Flood Advisory | BIS | Bottineau, McHenry, Renville, Ward | 6 hr |
| Aug 2, 11:01 AM CDT | Severe Thunderstorm Warning | BIS | Rolette | 26 min |
| Aug 2, 11:56 AM CDT | Flash Flood Warning | BIS | Bottineau, McHenry, Rolette | 34 min |
| Aug 2, 12:05 PM CDT | Severe Thunderstorm Warning | BIS | McHenry, Pierce, Sheridan, Wells | 55 min |
| Aug 2, 12:12 PM CDT | Severe Thunderstorm Warning | BIS | Bottineau, McHenry, Pierce, Renville, Rolette, Ward | 63 min |
| Aug 2, 12:26 PM CDT | Flash Flood Warning | BIS | Bottineau, McHenry, Pierce, Rolette | 64 min |
| Aug 2, 1:04 PM CDT | Severe Thunderstorm Warning | BIS | Bottineau, McHenry, Pierce, Rolette | 56 min |
| Aug 2, 1:26 PM CDT | Areal Flood Advisory | BIS | Bottineau, McHenry, Pierce, Rolette | 6 hr |
| Aug 2, 1:48 PM CDT | Severe Thunderstorm Warning | BIS | Wells | 16 min |
| Aug 2, 2:38 PM CDT | Severe Thunderstorm Warning | BIS | Foster, Stutsman | 52 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.